advertisement
Question
Posted by: Teri | 2004/10/11

Side effects of Mirena

Due to debilitating menstrual pain my gynaecologist suggested the Mirena and since having it inserted I really have a new lease on life. However, I have read about some disturbing side effects such as premature osteoporosis due to oestrogen dominence. Apparently the amenorhoae caused by the progesterone mirrors menopause.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It does but the side effects are minimal systemically. The action is local at the level of the uterus

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement